# SDR CALA2013090290944

- Difficulty date: September 2, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 88,562 hours, 14,057 cycles
- Engine: Pwa PW4060
- System (JASC): 2613 · Overheat Detection
- Part: Loop
- Part serial: TS208
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT BLEED DUCT LEAK ON EICAS AT GATE.   AUXILIARY POWER UNIT BLEED ON ONLY.  REPLACED TS208 LEAK DETECTOR LOOP IAW MM, OPERATIONS CHECKED NORMAL.
